# SDR SWAA2025100208605

- Difficulty date: August 26, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM LOCATED STA 986.3 AND BTW RBL 40 TO RBL 43 AND WL 208.1 AT AFT GALLEY AREA.   PERFORMED REPAIR ON FLOORBEAM LOCATED STA 986.3 AND BTW RBL 40 TO RBL 43 AND WL 208.1 AT AFT GALLEY AREA IAW EA 25-153-02452-WIP1; EA 25-153-02452-WIP2 AND EA 25-153-02452.
